Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Gall bladder removed, have severe cold hands and feet. Is it due to Acid reflux?

Can severe gerd/ acid reflux cause cold hands and feet? I had my gallbladder out on 2/28/12 and prior had severe cold hands and feet and after it still is going on. Could my overproduction of acid be causing this? I am on Pepcid 20 mg 2x a day and also take tums before bed. Any info would be of great help? I am in good health other then this :-)
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi welcome to health care magic forum.
Honestly i can find any relation between these 2.
It can be due to anemia which can be caused by ulcer disease, but more common are vascular constriction disorders such as Raynouds sy or atherosclerosis. usually it is benign but you should do doppler ultrasound to check your vessels and circulation.
Wish you good health.
Answered: Mon, 11 Mar 2013
I find this answer helpful

 1 user finds this helpful

  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

They are unlikely to be related.
'Cold' hands and feet only - is possibly from anxiety / a Psychiatric assessment could be useful

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 10 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor